# SDR VNAA2012020600018

- Difficulty date: January 31, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 18,798 hours, 19,236 cycles
- Engine: Ge CF343B1
- Engine time: 31,798 hours, 28,011 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Disconnected
- Location: Lt Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CREW REPORTED LEFT THRUST LEVER WAS JAMMED IN POSITION DURING FLIGHT.  CREW FOLLOWED QRH (QUICK REFERENCE HANDBOOK), SHUT DOWN LEFT ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEFT ENGINE AFT CORE UPPER COWL UPPER SUPPORT ROD DISCONNECTED AND JAMMED, BLOCKING FUEL CONTROL ROD.  SUPPORT ROD WAS MISSING ITS KEEPER BOLT.  MAINTENANCE INSTALLED NEW SECURING PIN ON LEFT ENGINE UPPER CORE COWL USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
